# SDR SWIA202156694

- Difficulty date: February 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EGINE UPPER TRANSCOWL SKIN IS CHAFED NEAR FWD LATCH CATCHREPAIRED RH ENGINE UPPER TRANS-COWL SKIN NEAR FWD LATCH CATCH REF REO 690-54-21-373 REV.--DATED 2021-02-20 ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY.
